Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Late on MedsTwice In 1 week
Apr 21, 2013

I'm not sure where to ask this, so feel free to move it to the appropriate area. I have been on Atripla for 4 years(or is it five) and over that course I have only missed one dosage. My T-cell count is good and I've been undetectable for over three years. Here is my question. Twice in one week, I did not take my med until the next morning. The first time was just absentmindedness, and the second was because I failed to notice I was out and had not gone to the pharmacy to pick up the refill. On both occasions, I took the Atripla between 7 & 9AM the following morning. I did not want to completely miss a dose, nor did I want to wait and take a double dose. I'm uncertain what the half-life of Atripla is, so I'm wondering, am I at risk of a viral blip because of this alteration of the time I usually take it? BTW, I'm 64, active, healthy, no smoke, no drink, and no stress. I am on meds for cholesterol and hypertension which i take at bedtime with the Atripla.

Response from Dr. Holodniy

No worries. Given you have been undetectable for so long, and you did take the dose albeit late, there should be no long term consequences.



Previous
HBsAg result
Next
Atripla - sudden viral load increase

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement